# SDR DALA2025121509115

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 27,808 hours, 3,174 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Part number: 40997003
- Part serial: 8977
- Condition: Unsecure
- Location: Zone 100
- Part time: 43,205 hours, 6,016 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

RETURNED DUE TO AIR ENG 2 BLEED FAULT WITH ASSOCIATED ODOR EVENT.  ODOR DISSIPATED WITH BLEED OFF. RESECURED HP BLEED V SENSE LINE (4000HA2), REPLACED CABIN FILTERS AND OZONE CONVERTERS, PERFORMED ENGINE RUN, OPS AND ODOR CHECK GOOD. (7987278)
